# SDR SWAA2017091816376

- Difficulty date: August 22, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 55,717 hours, 32,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A13225
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AIR CONDITION PACK BAY, STATION 663, 1.5 INCHES OUTBOARD OF THE LT KEEL BEAM WEB, CRACKED AT BS 663.  REPAIRED ANGLE IAW EA.
